RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gusev Mikhail Ivanovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 23

Number of views:
This page:2522
Abstract pages:3844
Full texts:1114
References:551
Senior Researcher
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person47921
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211814

Publications in Math-Net.Ru
2018
1. M. I. Gusev, I. V. Zykov, “On the geometry of reachable sets for control systems with isoperimetric constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  63–75  mathnet  elib
2017
2. M. I. Gusev, I. V. Zykov, “On extremal properties of the boundary points of reachable sets for control systems with integral constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  103–115  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 114–125  isi  scopus
3. Mikhail I. Gusev, “An algorithm for computing boundary points of reachable sets of control systems under integral constraints”  mathnet
2016
4. M. I. Gusev, “On the existence of a Lipschitz feedback control in a control problem with state constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  122–128  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 61–67  isi  scopus
5. Mikhail I. Gusev, Igor V. Zykov, “A numerical method for solving linear-quadratic control problems with constraints”, Ural Math. J., 2:2 (2016),  108–116  mathnet
2015
6. M. I. Gusev, “On the attainability problem under state constraints with piecewise smooth boundary”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  50–58  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 66–74  isi  scopus
2014
7. M. I. Gusev, “On elimination of state constraints in the construction of reachable sets”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  106–115  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 115–124  isi  scopus
2013
8. M. I. Gusev, “Internal approximations of reachable sets of control systems with state constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  73–88  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 77–92  isi  scopus
9. M. I. Gusev, “On the penalty function method in the problem of constructing reachable sets for control systems with state constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  81–86  mathnet  mathscinet  elib
2012
10. M. I. Gusev, “External estimates of the reachability sets of nonlinear controlled systems”, Avtomat. i Telemekh., 2012, 3,  39–51  mathnet; Autom. Remote Control, 73:3 (2012), 450–461  isi  scopus
11. M. I. Gusev, “Dynamic programming method in construction of reachable sets for nonlinear control systems”, Izv. IMI UdGU, 2012, 1(39),  42–43  mathnet
2011
12. M. I. Gusev, “On external estimates for reachable sets of nonlinear control systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:1 (2011),  60–69  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S57–S67  isi  scopus
2009
13. M. I. Gusev, “Estimates of reachable sets of multidimensional control systems with nonlinear interconnections”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  82–94  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S134–S146  scopus
2007
14. M. I. Gusev, “Experiment design in guaranteed identification”, Avtomat. i Telemekh., 2007, 11,  61–75  mathnet  mathscinet  zmath; Autom. Remote Control, 68:11 (2007), 1945–1958  scopus
2006
15. M. I. Gusev, V. A. Leonov, “On control of operating practices of oil production complexes”, Izv. IMI UdGU, 2006, 3(37),  25–26  mathnet
16. M. I. Gusev, “Error bounds for attainability sets of control systems with phase constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 12:2 (2006),  64–77  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S66–S80  scopus
2005
17. M. I. Gusev, “Optimal inputs in guaranteed identification problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:1 (2005),  74–84  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S95–S106
2000
18. M. I. Gusev, “On stability of information domains in guaranteed estimation problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 6:1 (2000),  55–71  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 1, S104–S118
1988
19. M. I. Gusev, “Optimization of measurements in a problem on the estimation of the state of a dynamical system with geometric constraints on noise”, Differ. Uravn., 24:11 (1988),  1862–1870  mathnet  mathscinet; Differ. Equ., 24:11 (1988), 1237–1243
1976
20. M. I. Gusev, A. B. Kurzhanskii, “On equilibrium situations in multicriteria game problems”, Dokl. Akad. Nauk SSSR, 229:6 (1976),  1295–1298  mathnet  mathscinet  zmath
1972
21. M. I. Gusev, “Vector optimization of linear systems”, Dokl. Akad. Nauk SSSR, 207:1 (1972),  21–24  mathnet  mathscinet  zmath
1971
22. M. I. Gusev, A. B. Kurzhanskii, “On the optimization of control systems in the presence of constraints. I, II”, Differ. Uravn., 7:10 (1971),  1789–1800  mathnet  mathscinet  zmath
23. M. I. Gusev, A. B. Kurzhanskii, “On the optimization of control systems in the presence of constraints. I, II”, Differ. Uravn., 7:9 (1971),  1591–1602  mathnet  mathscinet  zmath

2009
24. V. I. Berdyshev, M. I. Gusev, N. N. Krasovskii, Yu. S. Osipov, V. N. Ushakov, A. G. Chentsov, “Aleksandr Borisovich Kurzhanskii (on the occasion of his 70th birthday)”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  5–9  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S1–S5
1999
25. A. V. Arutyunov, M. I. Gusev, S. V. Emel'yanov, V. A. Il'in, S. K. Korovin, N. N. Krasovskii, E. F. Mishchenko, Yu. S. Osipov, F. L. Chernous'ko, “Aleksandr Borisovich Kurzhanskiǐ (on the occasion of his sixtieth birthday)”, Differ. Uravn., 35:11 (1999),  1443–1451  mathnet  mathscinet; Differ. Equ., 35:11 (1999), 1463–1473

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019